Jump to content

Cortisone injection


 Share

Recommended Posts

My friend gets a cortisone therapy tomorrow. 5 days long. 

It's because of Multiple sclerosis. I have the same by the way.

Anyway you always get a wears taste in your mouth and everything tastes the same. 

Since Icke said that we are computer and I read it in his books as well I wonder what the reason for that is.

Taste is like everything else a frequency, either the brain/processor can't transcode the information or it just doesn't receive it because the cortisone makes the system/body weak. 

There must be something you can do about this side effect.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...